English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Deterministic Random Walks on Regular Trees

MPS-Authors
/persons/resource/persons44338

Doerr,  Benjamin
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

/persons/resource/persons44447

Friedrich,  Tobias
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Cooper, J., Doerr, B., Friedrich, T., & Spencer, J. (2010). Deterministic Random Walks on Regular Trees. Random Structures and Algorithms, 37(3), 353-366. doi:10.1002/rsa.20314.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-1643-5
Abstract
There is no abstract available